# SDR AALA20120410005

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION VAPOR BARRIER (GFRP) HAS 26 INCH LONG CRACK WITH INTERM REPAIR INSTALLED.  INSTALLED CROSS BRACE REPAIRS TO BAYS 1L, 2L AND 4L PER SRM - WINGLET APB SUPPLEMENT 57-10-10-2R 2.
